RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 500–502 (Mi mz3986)  

This article is cited in 1 scientific paper (total in 1 paper)

Polynomiality criterion for entire functions of several complex variables

P. V. Dovbush

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: The “radial” polynomiality criterion for entire functions of several complex variables is proved.

DOI: https://doi.org/10.4213/mzm3986

Full text: PDF file (125 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 409–410

Bibliographic databases:

UDC: 517.55
Received: 05.01.1997

Citation: P. V. Dovbush, “Polynomiality criterion for entire functions of several complex variables”, Mat. Zametki, 66:4 (1999), 500–502; Math. Notes, 66:4 (1999), 409–410

Citation in format AMSBIB
\Bibitem{Dov99}
\by P.~V.~Dovbush
\paper Polynomiality criterion for entire functions of several complex variables
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 500--502
\mathnet{http://mi.mathnet.ru/mz3986}
\crossref{https://doi.org/10.4213/mzm3986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747076}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 409--410
\crossref{https://doi.org/10.1007/BF02679088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000021}


Linking options:
  • http://mi.mathnet.ru/eng/mz3986
  • https://doi.org/10.4213/mzm3986
  • http://mi.mathnet.ru/eng/mz/v66/i4/p500

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Dovbush, “$X$-normal mappings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 3, 71–82  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:198
    Full text:89
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020